# SDR AALA201604309007

- Difficulty date: April 29, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 50,978 hours, 15,024 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  R4 DOOR SLIDE HARNESS IS WORN.  REPLACED R4 DOOR SLIDE HARNESS IAW TASK CARD 19C83625005.
